# SDR UALA2010083003207

- Difficulty date: August 30, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,518 hours, 13,400 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT FLOOR LTS FLICKRING LT SIDE BUSINESS NEAR LAV.  REPLACED BATTERY PACK IAW MM 33-51-00 DUE TO PREVIOUS HISTORY.
